# SDR UALA2012102306080

- Difficulty date: October 23, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 69,038 hours, 12,404 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ARE INOP AT SEAT 3F.  REPLACED LIGHT STRIPS AT SEAT 3F, OPS CHECKED GOOD.  EMERGENCY LIGHTS TEST GOOD, REF 09-10-05.
